# SDR YV3R201903160045

- Difficulty date: March 4, 2019
- Submitted: March 16, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: VH-HS
- Make and model: Robsin R44
- Aircraft serial: 1992
- Engine: Lyc O540F1B5
- System (JASC): 6300 · Main Rotor Drive System
- Part: Actuator
- Part number: C0511
- Part serial: 2488
- Condition: Faulty
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED CLUTCH ACTUATOR ASSEMBLY P/N: C051-1 SPRING SET IS FAULTY.
